# SDR DXTA201801120034

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800081
- Aircraft time: 8,935 hours, 5,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Part time: 8,935 hours, 5,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE CORROSION O2 SERVICE DOOR AND LEFT SIDE FS 316 ENGINEERING LETTER DQ10520M1 DATED DECEMBER 15, 2017.
